# SDR AALA20161213032

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 51,022 hours, 24,735 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 42807
- Part serial: 168C
- Condition: Faulty
- Location: Anti Skid Sys
- Part time: 2,195 hours, 1,193 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT ALL ANTI SKID INOPERATIVE LIGHTS ILLUMINATED THEN EXTINGUISED.  EMERGENCY DECLARED.  MAINTENANCE REMOVED AND REPLACE THE ANIT SKID SYSTEM CONTROL BOX IAW AMM 32-43-04. SYSYTEM CHECKS NORMAL.
